Strichartz estimates for partially periodic solutions to Schrödinger equations in 4d and applications

Herr S, Tataru D, Tzvetkov N (2014)
Journal für die reine und angewandte Mathematik (Crelles Journal) 2014(690): 65-78.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
We consider the energy critical nonlinear Schrodinger equation on periodic domains of the form R-m x T4-m with m = 0, 1, 2, 3. Assuming that a certain L-4 Strichartz estimate holds for solutions to the corresponding linear Schrodinger equation, we prove that the nonlinear problem is locally well-posed in the energy space. Then we verify that the L-4 estimate holds if m = 2, 3.
Erscheinungsjahr
Zeitschriftentitel
Journal für die reine und angewandte Mathematik (Crelles Journal)
Band
2014
Ausgabe
690
Seite(n)
65-78
ISSN
PUB-ID

Zitieren

Herr S, Tataru D, Tzvetkov N. Strichartz estimates for partially periodic solutions to Schrödinger equations in 4d and applications. Journal für die reine und angewandte Mathematik (Crelles Journal). 2014;2014(690):65-78.
Herr, S., Tataru, D., & Tzvetkov, N. (2014). Strichartz estimates for partially periodic solutions to Schrödinger equations in 4d and applications. Journal für die reine und angewandte Mathematik (Crelles Journal), 2014(690), 65-78. doi:10.1515/crelle-2012-0013
Herr, S., Tataru, D., and Tzvetkov, N. (2014). Strichartz estimates for partially periodic solutions to Schrödinger equations in 4d and applications. Journal für die reine und angewandte Mathematik (Crelles Journal) 2014, 65-78.
Herr, S., Tataru, D., & Tzvetkov, N., 2014. Strichartz estimates for partially periodic solutions to Schrödinger equations in 4d and applications. Journal für die reine und angewandte Mathematik (Crelles Journal), 2014(690), p 65-78.
S. Herr, D. Tataru, and N. Tzvetkov, “Strichartz estimates for partially periodic solutions to Schrödinger equations in 4d and applications”, Journal für die reine und angewandte Mathematik (Crelles Journal), vol. 2014, 2014, pp. 65-78.
Herr, S., Tataru, D., Tzvetkov, N.: Strichartz estimates for partially periodic solutions to Schrödinger equations in 4d and applications. Journal für die reine und angewandte Mathematik (Crelles Journal). 2014, 65-78 (2014).
Herr, Sebastian, Tataru, Daniel, and Tzvetkov, Nikolay. “Strichartz estimates for partially periodic solutions to Schrödinger equations in 4d and applications”. Journal für die reine und angewandte Mathematik (Crelles Journal) 2014.690 (2014): 65-78.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1011.0591

Suchen in

Google Scholar